The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 29, Issue 4, 2010
Metadata
 

Smoothness Properties of the Lower Semicontinuous Quasiconvex Envelope
Marcus Wagner
pp. 377–400
Abstract | Full-Text PDF (258 KB) | Metadata

A Characterization of Some Weighted Norm Inequalities for Maximal Operators
Tengiz Kopaliani
pp. 401–412
Abstract | Full-Text PDF (165 KB) | Metadata

Existence of Three Nontrivial Smooth Solutions for Nonlinear Resonant Neumann Problems Driven by the p-Laplacian
Leszek Gasiński and Nikolaos S. Papageorgiou
pp. 413–428
Abstract | Full-Text PDF (177 KB) | Metadata

On the Aronszajn Property for an Implicit Differential Equation of Fractional Order
Aldona Dutkiewicz and Stanislaw Szufla
pp. 429–435
Abstract | Full-Text PDF (101 KB) | Metadata

A Necessary Condition for the Instantaneous Shrinking Property of Solutions to a Semilinear Heat Equation
Qiyu Sun
pp. 437–449
Abstract | Full-Text PDF (144 KB) | Metadata

Layer Profiles of Solutions to Elliptic Problems under Parameter-Dependent Boundary Conditions
Jorge García-Melián, Julio D. Rossi and José C. Sabina de Lis
pp. 451–467
Abstract | Full-Text PDF (183 KB) | Metadata

A Quasilinear Eigenvalue Problem with Robin Conditions on the Non-Smooth Domain of Finite Measure
Pavel Drábek and S. H. Rasouli
pp. 469–485
Abstract | Full-Text PDF (188 KB) | Metadata

On the Point Behavior of Fourier Series and Conjugate Series
Ricardo Estrada and Jasson Vindas
pp. 487–504
Abstract | Full-Text PDF (185 KB) | Metadata